Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A brief derivation of the Heisenberg commutation relations


Author: Reese T. Prosser
Journal: Proc. Amer. Math. Soc. 26 (1970), 640-641
MSC: Primary 81.22
DOI: https://doi.org/10.1090/S0002-9939-1970-0290673-X
MathSciNet review: 0290673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The commutation relations for the canonical coordinates of a mechanical system are here derived from a suitably defined form of translational invariance.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.22

Retrieve articles in all journals with MSC: 81.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0290673-X
Keywords: Quantum mechanics, canonical coordinates, commutation relations
Article copyright: © Copyright 1970 American Mathematical Society